MAUDE Adverse Event Report: JOHNSON & JOHNSON MEDICAL (SUZHOU) LTD. 3006356043 SIGMA STAB GVF INS 3 10MM; KNEE TIBIAL BEARING/INSERT

JOHNSON & JOHNSON MEDICAL (SUZHOU) LTD. 3006356043 SIGMA STAB GVF INS 3 10MM; KNEE TIBIAL BEARING/INSERT
Catalog Number 158123010
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Information (3190)
Date of Event 06/20/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.This complaint is still under investigation.Depuy will notify the fda of the results of this investigation once it has been completed.
 
Event or Problem Description
Der states that the surgeon couldn't get insert to lock in.Product complaint for implant.
 
Additional Manufacturer Narrative
Additional narrative: examination of the returned device confirmed deformation on the anterior locking mechanism.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SIGMA STAB GVF INS 3 10MM
Common Device Name
KNEE TIBIAL BEARING/INSERT
Manufacturer (Section D)
JOHNSON & JOHNSON MEDICAL (SUZHOU) LTD. 3006356043
no.299 changyang st
suzhou industrial park
suzhou, jiangsu 21512 -6
CH  21512-6
MDR Report Key6728798
Report Number1818910-2017-21382
Device Sequence Number822106
Product Code JWH
UDI-Device Identifier10603295064251
UDI-Public10603295064251
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K033272
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 06/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number158123010
Device Lot NumberD17022542
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/12/2017
Initial Date Received by Manufacturer 06/20/2017
Supplement Date Received by Manufacturer09/05/2017
Initial Report FDA Received Date07/20/2017
Supplement Report FDA Received Date09/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age63 YR